any information on what she can and can't have as far as pain relievers or over counter meds during her recovery would be appreciated! Thanks!
1 Oct 2010
Hi lovemy daughter,
First let me say welcome to this site if you are new.
Please google The Thomas Recipe for opiate withdrawal, it will provide you with a list of over the counter meds that your daughter will need. She might feel very bad for a while.
Also, depending on how long your daughter has been on opiates, you might want to google Post Acute Withdrawal Syndrome, it explains what is happening to her brain chemistry after opiate cessation. I took prescribed OxyContin for many years, and I went cold turkey off of those puppies, and it was the best thing I've ever done for myself!
Tell daughter that there is light at the end of the tunnel, and she may want to come to this site for support from people who have gone through this experience.
Best wishes to you and daughter,
1 Oct 2010
This can be done successfully at home. Have tylenol and immodium available for her. She needs to continue all prescribed medications, but no other narcotics. The severity of her withdrawal will depend on how much she was taking and for how long. No matter how bad she feels assure her she will not die, she may feel like she will.
Someone will get on here with the "Thomas recipe" I was too far gone to get the necessary supplements, so I didn't try it. I am sure you can google it. God Bless you both and Good Luck.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Greetings, I have been taking 2-4 vicodin HP for the last three years. Doctor prescribed, never at work, but the pain due to arthritis and various ...
3 answers • 28 Aug 2010
Hey i just went on a 10 day binge on vicodin for no reason. i was taking 12 pills a day and now i am out and have no will to get more even though i ...
1 answer • 19 Sep 2011